# SDR UALA2012031201638

- Difficulty date: March 11, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 49,232 hours, 13,268 cycles
- Engine: Pwa PW4056
- Engine time: 49,366 hours, 9,403 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE LEAKING FLUID 60-100 DRIPS PER MINUTE.  FOUND PRESSURE LINE ON RT ENG HYDRAULIC PUMP LEAKING, TIGHTENED 'B' NUT AND DRY MOTORED ENGINE.  NO LEAKS DETECTED, CHECKS GOOD.
